# SDR SWAA2016102108945

- Difficulty date: October 3, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT  ZEE ANGLE CORRODED AT BS 727 TO 767, STRINGER 25R.    R & R THE ANGLE IAW SRM.
